×

zbMATH — the first resource for mathematics

Spectre du Laplacien et longueurs des géodésiques périodiques. II. (French) Zbl 0281.53036

MSC:
53C20 Global Riemannian geometry, including pinching
35P05 General topics in linear spectral theory for PDEs
53C40 Global submanifolds
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R. Abraham : Bumpy metrics . Proc. Symp. Pure Math. vol. 14 (1970) 1-3. · Zbl 0215.23301
[2] R. Balian et C. Bloch : Distributions of eigenfrequenties for the wave equation in a finite domain III. Eigenfrequenties density oscillation . Ann. of Physics 69. vol. 1 (1972) 76-160. · Zbl 0226.35070
[3] A. Benabdallah : Noyau de diffusion sur les espaces homogènes compacts . Thèse de 3ème cycle. Lyon (1972). · Zbl 0281.35046
[4] M. Berger , P. Gauduchon et E. Mazet : Les spectre d’une variété riemannienne . Lectures Notes in Mathematics 194. Springer Verlag 1971. · Zbl 0223.53034
[5] R. Bott : On the iteration of closed geodesics and the Sturm intersection theory . Comm. on Pure and Applied Math. 9 (1956) 171-206 · Zbl 0074.17202
[6] E. Combet : Paramétrix et invariants sur les variétés compactes . Ann. scient. Ec. Norm. Sup. 4ème série, tome 3 (1970) 247-271. · Zbl 0203.09601
[7] Y. Colin : Spectre du laplacien et longueurs des géodésiques périodiques I . Composition Mathematica, Vol. 27, Fasc. 1 (1973). (1972) (résumé dans C.R.A.S., Paris, t. 275 A, 805-808). · Zbl 0243.53045
[8] M.V. Fedoriuk : Méthode de la phase stationnaire pour les intégrales multiples . Journal de Math. Appliquées et de Physique Mathématique, vol. 2 no 1 (1962) 145-150. · Zbl 0122.12401
[9] P. Flaschel et W. Klingenberg : Riemannsche Hilbertmannigfaltigkeit . Periodätische Geodätische - Lectures Notes in Mathematics 282, Springer Verlag 1972. · Zbl 0238.58009
[10] H.P. Mc Kean : Selberg’s Trace Formula as Applied to a compact Riemann Surface . Comm. on Pure and Applied Math. XXV (1972) 225-246.
[11] H.P. Mc Kean et I.M. Singer : Curvature and the eigenvalues of the laplacien . J. of diff. geometry 1 (1967) 43-69. · Zbl 0198.44301
[12] V.P. Maslov : Théorie des perturbations et Méthodes asymptotiques (Traduction française Dunod 1972) · Zbl 0247.47010
[13] W. Meyer : Kritische Mannigfaltigkeiten in Hilbert mannigfaltigkeiten . Math. Ann. 170 (1967) 45-66. · Zbl 0142.21604
[14] J. Milnor : Morse Theory . Ann. of Math. Studies 51 (1963). · Zbl 0108.10401
[15] M. Berger : Lectures on Geodesics in Riemannian Geometry , Tata Institute, Bombay (1965). · Zbl 0165.55601
[16] Karsten Grove : Condition (C) for the energy integral on certain path-spaces and applications to the theory of geodecics . J. Diff. Geom. vol. 8 (1973) (a paraître). · Zbl 0277.58004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.